# SDR CALA2022090702307

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A300*
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311298220201
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y1292 FR20 IS CORRODED ON TOP SURFACE. REMOVED CORROSION FROM CABIN SEAT TRACK -Y1292 FR20 IAW SRM 51-7 4-00 FOUND TO BE OUT OF LIMITS. REMOVED NAD INSTALLED NEW SEAT T RACK P/N 5311298220201 IAW SRM 51-42-11. EMP: V934335 WC: 36183 STA: ST ENG BFM
